Results 1 to 4 of 4
Like Tree5Likes
  • 1 Post By Sodone80
  • 2 Post By Sodone80
  • 2 Post By Jgray19896
The Quirks of withdrawal
  1. #1
    Sodone80 is offline Junior Member
    Join Date
    Nov 2017
    Posts
    38

    Default The Quirks of withdrawal

    The sneezing
    Muscle spasms in arms legs back
    Rls
    Watery eyes
    Running nose
    The guilt
    The detached feeling (depersonalization)
    The constant thought when will I feel normal
    The God awful taste in my mouth
    Hot cold flashes
    The guilt
    The foggy feeling
    The ball of anxiety
    The dreams of your drug of choice
    The diarrhea
    The guilt
    Jgray19896 likes this.

  2. #2
    froggy_069 is offline Member
    Join Date
    Nov 2017
    Location
    Pennsylvania
    Posts
    299

    Default

    Hey there sodone,
    It looks like covered a better part of the list! How many days into it are you? Are you holding up okay? Are you taking anything to help with some of your symptoms? Eating enough, drinking plenty of fluids? How are you holding up?

  3. #3
    Sodone80 is offline Junior Member
    Join Date
    Nov 2017
    Posts
    38

    Default

    Quote Originally Posted by froggy_069 View Post
    Hey there sodone,
    It looks like covered a better part of the list! How many days into it are you? Are you holding up okay? Are you taking anything to help with some of your symptoms? Eating enough, drinking plenty of fluids? How are you holding up?
    I'm on day nine soon to be day ten shortly.... Holding up waiting for these cravings to somewhat subside
    Jgray19896 and Beefaroni7272 like this.

  4. #4
    Jgray19896 is offline Member
    Join Date
    Aug 2017
    Posts
    127

    Default

    Good Job making it this far! I'm right in the thick of it with you my friend. What a terrible price we pay for those moments of being numb. Withdrawal is just a reminder for us to not go back to that. Idk what you're coming off of but it sounds like opiates. Pretty much staring at the wall is all you can make yourself do. You don't want to be up or down or watching TV or looking at your phone. All you want to do is just stare at the wall with that empty feeling begging for it to let up.

    Day 9 you're on I would assume it's safe to say it's either a Suboxone withdrawal or methadone. Either way once that corner turns for you, your soul will be back and you will have an insanely new perspective on life. Trust me. It's the most elated feeling you will have. Better than any drug high. I know it's cliche, but it's the truth. Hang in there. The pain is worth the end result ten fold.

    -J
    Beefaroni7272 and Stopplaying like this.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22